MathSciNet Relay Station
MathSciNet bibliographic data
MR309100 (46 #8211) 55C20
Brooks, R. The number of roots of $f(x)$ $=$ $a$. Bull. Amer. Math. Soc. 76 (1970), 1050–1052; erratum, ibid. 77 (1971), 479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement